# SDR CALA9801732

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ELEVATOR TAB INBOARD MOST TRAILING EDGE AREA DEBONDED.  THE ELEVATOR TAB WAS REMOVED AND REPLACED IAW MM 27-30-11.
